# SDR AALA201608129026

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,508 hours, 24,525 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: AF2527060628B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: LT EMERGENCY EXIT WINDOW SHADE WILL NOT OPEN.  REPLACED WINDOW SHADE AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-23-47.
